# SDR SIMA0841

- Difficulty date: March 24, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4225 - CREW REPORTED THE NR 1 PITCH TRIM TO BE INOPERATIVE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK WAS GOOD IAW EMB MM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
